Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Some Patterns in International Tourist Flows

Anthony V. Williams and Wilbur Zelinsky
Economic Geography
Vol. 46, No. 4 (Oct., 1970), pp. 549-567
Published by: Clark University
DOI: 10.2307/142940
Stable URL: http://www.jstor.org/stable/142940
Page Count: 19
  • Download ($24.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On Some Patterns in International Tourist Flows
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[549]
    [549]
  • Thumbnail: Page 
550
    550
  • Thumbnail: Page 
551
    551
  • Thumbnail: Page 
552
    552
  • Thumbnail: Page 
553
    553
  • Thumbnail: Page 
554
    554
  • Thumbnail: Page 
555
    555
  • Thumbnail: Page 
556
    556
  • Thumbnail: Page 
557
    557
  • Thumbnail: Page 
558
    558
  • Thumbnail: Page 
559
    559
  • Thumbnail: Page 
560
    560
  • Thumbnail: Page 
561
    561
  • Thumbnail: Page 
562
    562
  • Thumbnail: Page 
563
    563
  • Thumbnail: Page 
564
    564
  • Thumbnail: Page 
565
    565
  • Thumbnail: Page 
566
    566
  • Thumbnail: Page 
567
    567